Galois descent and cohomology for algebraic groups.
Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 177-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__205_3_174167,
author = {Guido Mislin and Eric M. Freidlander},
title = {Galois descent and cohomology for algebraic groups.},
journal = {Mathematische Zeitschrift},
pages = {177--190},
year = {1990},
volume = {205},
number = {3},
zbl = {0763.14023},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174167/}
}
Guido Mislin; Eric M. Freidlander. Galois descent and cohomology for algebraic groups.. Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 177-190. http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174167/